Les équations de Monge-Ampère homogènes, et des exhaustions spéciales de variétés affines
Séminaire Équations aux dérivées partielles (Polytechnique), (1983-1984), Talk no. 4, 9 p.
@article{SEDP_1983-1984____A4_0,
     author = {Burns, Daniel M. Jr.},
     title = {Les \'equations de Monge-Amp\`ere homog\`enes, et des exhaustions sp\'eciales de vari\'et\'es affines},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1983-1984},
     note = {talk:4},
     zbl = {0579.32026},
     mrnumber = {811647},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1983-1984____A4_0}
}
Burns, D. Les équations de Monge-Ampère homogènes, et des exhaustions spéciales de variétés affines. Séminaire Équations aux dérivées partielles (Polytechnique),  (1983-1984), Talk no. 4, 9 p. http://www.numdam.org/item/SEDP_1983-1984____A4_0/

[1] E. Bedford: Stability of envelopes of holomorphy and the degenerate Monge-Ampère équation, Math. Ann. 259 (1982), 1-28. | MR 656649 | Zbl 0492.32013

[2] E. Bedford, J.E. Fornaess: Counterexamples to regularity for the complex Monge-Ampère équation, Inv. Math. 50 (1979), 129-134. | MR 517774 | Zbl 0393.35010

[3] E. Bedford, B.A. Taylor: The Dirichlet problem for a complex Monge-Ampère equation, Inv. Math. 37 (1976), 1-44. | MR 445006 | Zbl 0315.31007

[4] E. Bedford, B.A. Taylor: A new capacity for plurisubharmonic functions, Acta Math. 149 (1982), 1-40. | MR 674165 | Zbl 0547.32012

[5] D. Burns: Curvatures of Monge-Ampère foliations and parabolic manifolds, Ann. Math. 115 (1982), 349-373. | MR 647810 | Zbl 0507.32011

[6] D. Burns: Parabolic exhaustions and the algebraicization of certain Stein manifolds, à paraître.

[7] M. Cornalba, P. Griffiths: Analytic cycles and vector bundles on non-compact algebraic varieties, Inv. Math. 28 (1975), 1-108. | MR 367263 | Zbl 0293.32026

[8] L. Lempert: La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. S.M.F., 109 (1981) 427-474. | Numdam | MR 660145 | Zbl 0492.32025

[9] L. Lempert: Solving the degenerate complex Monge-Ampère equation with one concentrated singularity, Math. Ann. 263 (1983) 515-532. | MR 707246 | Zbl 0531.35020

[10] R. Moriyon: Regularity of the Dirichlet problem for the complex Monge-Ampère equation, C.P.A.M. 35 (1982), 1-28. | MR 637493 | Zbl 0474.35027

[11] W. Stoll: The characterization of strictly parabolic manifolds, Ann. E.N.S. Pisa, IV, VII (1980), 87-154. | Numdam | MR 577327 | Zbl 0438.32005